# SDR COMA0260212

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 9,702 hours, 9,969 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 605
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,443 hours, 10,715 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5369 GEAR DISAGREE WARNING.REPLACED THE NLG PRIORITY VALVE.
